MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6207-S5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant procedure, it was noted that patient anatomy had fibrous tissue in the pace pocket, as a result during introducer sheath advance the physician had to apply pressure/force.The introducer sheath ruptured during use, while dilator was in the sheath, and during attempt to place the sheath over the wire.The introducer sheath was removed and replaced with another of the same device.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full introducer was returned and analyzed.Analysis indicated that the sheath of the delivery system was damaged.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7254634
Report Number2182208-2018-00101
Device Sequence Number786518
Product Code DYB
UDI-Device Identifier10613994391558
UDI-Public10613994391558
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Model Number6207-S5
Device Catalogue Number6207-S5
Device Lot NumberW3817046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient Weight60